# SDR COMA9710157

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS RETRACTED AFTER TAKE OFF.  REPLACED OUTBOARD FLAP ROLLERS.
